Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3752
Title: Evaluation of sums of products of Gaussian q-binomial coefficients with rational weight functions
Authors: Arıkan, Talha
Kılıç, Emrah
Prodinger, Helmut
Keywords: Gaussian q-binomial coefficients
Fibonomial coefficients
partial fraction decomposition
sum identities
Issue Date: 2020
Publisher: TÜBİTAK
Source: Arikan, T., Kilic, E., & Prodinger, H. (2020). Evaluation of sums of products of Gaussian $ q $-binomial coefficients with rational weight functions. Turkish Journal of Mathematics, 44(1), 307-318.
Abstract: Generalizing earlier results, sums over the products of the Gaussian q-binomial coefficients are computed. Some applications of the results for special choices of q are emphasized. The results are obtained by the elementary technique of partial fraction decomposition.
URI: https://search.trdizin.gov.tr/yayin/detay/335270
https://hdl.handle.net/20.500.11851/3752
https://journals.tubitak.gov.tr/math/abstract.htm?id=26342
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

168
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.